Jump to content
Important Survey - Please Participate ×

X & K think Derealization don't know how to stabilize & taper


[Sc...]

Recommended Posts

Hi, others in this group said it sounds like I'm having Derealization & that they think it's from withdrawl-maybe from the fast cross off of 1/2 kpin, for equal Xanax? after being back on this group, I'm realizing/remembering, that's not how one should cross! What's done is done. I'm not exactly ready for a titration plan, but hoping any ideas on how I can stabilize & get rid of these symptoms & how could I  then possibly proceed with taper. I've been rough eyeball dry cutting, am brain fried-scared of scale & other do it yourself methods. I've never understood them in the past, but maybe could now? I don't want to use alcohol. Doc won't write compounds, nor cross to enough V(not that I'm crazy about that idea either) to equal my doses. Hot mess. Please any experienced or knowledgeable members, chime in with ideas for me to stabilize. TIA

 

Hi there. Not sure where to post this, so will just start here.

My signiture might be wrong, will update ASAP...too struggling right now. I hope you all are doing well. I'm having some scary symptoms that I thought were from another Medication, but it's well out of my system, now. They started with that med, for sure, I thought, but I also started Xanax(In addition to my klonopin, at that time, switching out 1/2 of my klonopin for equal doses of Xanax)this past December. (I've spoken to the doctor for the other med & my primary care about this. They didn't think it was the other med, nor my benzos. )

Then I thought, maybe I was having side effects from both the discontinued med as well as my benzos & just didn't realize it was partially the benzos causing side effects untill discontinuing other med. This could be anything-but maybe is a benzo combination & or withdrawal problem.

Does anyone take both klonopin & xanax? At the same time? Or any other benzos that you felt caused you these symptoms? Ever had any interactions? Like visual disturbances? Things don't look right(hard to explain-one example is liquids or anything reflective is extra sparkly or too shiny, it's harder to see the details of objects, sometimes faces look off-misshapen, like my dogs nose will look longer, or cheeks droopier, my face is sorta unrecognizable, although I look like me, it's off, not quite right, like I can't connect & sometimes the shape is a bit different, photos look like colors are extra vibrant & somtimes look a little air brushed/soft, sometimes look fake like an old movie set)Derealization? Dissaciation? Feeling disconnected emotionally from what's going on around me, like the world is going on without me, not always. That's the worst part. Bad short term memory. Blurry vision? I feel lke Im looking through like glaring glass at things, sometimes, sometimes it's like I'm looking through fog, sometimes it's clear, but people, places & things are distorted.Poor eye hand coordination?

I've been taking klonopin daily for ten years. I believe I'm tolerant to it & my manufacturer was discontinued & I had to switch which messed me up. I've taken both Xanax & klonopin before in the past, with no problems, but never dosed both at the same time-i.e. both at bed time. I took Xanax as needed during the day & klonopin at bed in past. Now I'm on both,(maybe not the wisest decision), as I was miserable for so long on klonopin & xanax is so much more effective, I switched for quality of life(not just mine, but my loved ones). Thought I'll continue taper & figure it out as I go along, keeping the longer half life of klonopin(& what my body is used to) in me, along with the effectiveness of Xanax. But now I'm wondering if these awful symptoms I'm having are from the combination of the 2 at bed. Taking .25 Xanax as needed during day, 1X at bed with 1.75 klonopin(tapered down from 2) @bed.(kpin cut to 1.625 5/16. Anyone ever have the strange side effects I mentioned above or know others on these 2 meds or with similar side effects? Sorry so long. I've never had any ongoing symptoms like this in my life. More symptoms next page.

 

Any thoughts or ideas on how to stabilize in my situation?

Switch everything over to valium or Librium?

Just keep cutting?

Chance going back to klonopin?

The Derealization is soo hard for me. TRD too. Thanks

Link to comment
Share on other sites

My journal of symptoms TIA if you read

 

dissociation visual disturbances

Light is too bright, colors are more vivid, liquids or anything with a reflective surface are extra sparkling, too shiny, & or just doesn't look right, water so, times looks more like baby oil,sometimes it is harder to see the details of objects, as they are blurry or just seem distanced & sometimes things look more detailed, like in photos or on tv, they pop out at me & look a little bizarre or unreal, phone numbers & letter sometimes look very bold & clear & sometimes look very skinny, & sometimes just seem to jump around too fast & look overwhelmingly busy for my eyes. I'm usually blurry in the mirror & it seems like I can't look myself straight in my eyes-like I'm standing there trying to, but it seems I'm off just a bit, dogs faces look misshapen, like their nose will look longer or the curves of their faces aren't right, depth perception seems off, sometimes my dogs hair looks blurred together & airbrushed(giving that cartoon effect)& sometimes it looks fluffy, textured & detailed, & sometimes they look blurry & far away, sometimes everything looks foggy & blurry, or like I'm looking through foggy glass, sometimes it's like I'm looking through glaring glass, I don't feel like I can trust my sense of judgement visually, cognitively, nor emotionally(the emotional part is normal for depression, & anxiety, though)i.e. I can't always tell if something is wet or dry, or I can't quite make out visually what I'm seeing at first with some things, I don't recognize what they are right away like I normally would-like I have to look & think harder to figure it out-I'm not feeling fully aware of my surroundings, I.e. I may come close to accidentally stepping on my dogs foot, my judgement & cognitive reaction processing time is off/slower than on auto pilot as I normally would be, slow decision making, poor cognition, can't grasp complex subjects, poor short term memory off & on, sometimes simple cognitive tasks seem too difficult/overwhelming(I know part of that could be depression, but it's different than just that) it's like my brain & eyes are easily overwhelmed with too much stimuli. I'm having a dissociated & or disconnected feeling, where I feel like the world is just going on without me & I can't quite connect, like I'm on the inside looking out & it's a very sad & lonely & awful feeling & along with that is like there's a pause button, where I am either too fatigued, anxious, or unmotivated-it's hard to describe-but like a combination of those feeling with this there's a 'break on' 'feeling', restricting me from texting, calling, or reaching out to others in anyway, like a lack of dopamine effect, maybe. It's like I'm pretending to be ok, here in this world, for myself,S.O., dogs & loved ones, but I can't really feel the connection & feel I'm in a separate world that I can't break out of to be back in the world that I know is all around me-it's so hard to explain.

Link to comment
Share on other sites

×
×
  • Create New...